# SDR SWAA990391

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: 61621
- Condition: Detached
- Location: Pax  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SLIDE DROPPED OUT OF MOUNT.  INSPECTED AND SECURED SLIDE PER MM.
